# SDR UPS00434330

- Difficulty date: November 3, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FRAME WEB CRACKED AT STRINGER CUTOUT STA 600 STR 25L.  THIS REPAIR IS INCORPORATED WITH REPAIR STR 24L BS 660.  REF NRC 44336 030 AND MRR CONTROL NR UPS00434336.
